Corrigendum to the paper : new conditions for the exponential stability of fractionally perturbed ODEs, EJQTDE, No. 84 (2018), 1-14

Medved', Milan and Brestovanská, Eva: Corrigendum to the paper : new conditions for the exponential stability of fractionally perturbed ODEs, EJQTDE, No. 84 (2018), 1-14. Electronic journal of qualitative theory of differential equations 102. pp. 1-2. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_102.pdf

Download (301kB)

Abstract

This paper serves as a corrigendum to the paper [Electron. J. Qual. Theor. Differ. Equ. 2018, No. 84, 1–14]. We present here a corrected version of Theorem 3.1 and Theorem 5.1.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations
Date: 2018
Number: 102
Page Range: pp. 1-2
ISSN: 1417-3875
DOI: https://doi.org/10.14232/ejqtde.2018.1.102
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: 2. p. ; összefoglalás angol nyelven
Date Deposited: 2019. May. 30. 15:52
Last Modified: 2019. May. 30. 15:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/58119

Actions (login required)

View Item View Item